[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 25, Issue 1 (1-2021) ::
Andishe 2021, 25(1): 1-7 Back to browse issues page
Confidence Interval for the Parameter of Exponential Distribution Under Interval Censoring
Mohammad hossein Poursaeed Mr. *
Lorestan University
Abstract:   (575 Views)
In this study, the interval estimations are prosed for the functions of the parameter in exponential lifetimes, when interval
censoring is used. Optimal monitoring time and simulation studies are examined as well as the applicability of the topics.
Keywords: Exponential distribution, Ordered statistics, Interval censoring, Inspection times, Markovian property.
Full-Text [PDF 250 kb]   (174 Downloads)    
Type of Study: Research | Subject: Special
Received: 2020/05/16 | Accepted: 2021/01/20 | Published: 2021/01/29
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Poursaeed M H. Confidence Interval for the Parameter of Exponential Distribution Under Interval Censoring. Andishe. 2021; 25 (1) :1-7
URL: http://andisheyeamari.irstat.ir/article-1-794-en.html


Volume 25, Issue 1 (1-2021) Back to browse issues page
مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.04 seconds with 29 queries by YEKTAWEB 4319